# SDR DALA2024070806870

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON FLOOR STRINGER SUPPORT ON STA 1470 LBL 2.9 ALSO 7.5 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00263: FLOOR STRINGER SUPPORT ON STA 1470 LBL 2.9 ALSO 7.5 AT AFT CARGO COMPARTMENT.WERE FABRICATED PER B757-200 DWG 146N5447 REV. C AND INSTALLED PER B757-200 SRM 51-40-02-0G PAR 7.D AND PAR 9. (0427809)
